On extreme operators on finite-dimensional Banach spaces whose unit balls are polytopes

Åsvald Lima Agricultural University of Norway, Aas-NLH

TBD mathscidoc:1701.332536

Arkiv for Matematik, 19, (1), 97-116, 1979.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 191 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{åsvald1979on,
  title={On extreme operators on finite-dimensional Banach spaces whose unit balls are polytopes},
  author={Åsvald Lima},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203509732341345},
  booktitle={Arkiv for Matematik},
  volume={19},
  number={1},
  pages={97-116},
  year={1979},
}
Åsvald Lima. On extreme operators on finite-dimensional Banach spaces whose unit balls are polytopes. 1979. Vol. 19. In Arkiv for Matematik. pp.97-116. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203509732341345.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved